# SDR ASAA2023102145764

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,834 hours, 11,231 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FAULT 77-20862 #2 ENGINE BOTTOM LEFT EGT SIGNAL(T495S3) OUT OF RANCE WAS FOUND ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
